# SDR DALA2017072805729

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 72,957 hours, 54,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT SECTION OF CABIN ARE INOPERATIVE.  REPLACED THE FUSES IN THE AFT BATTERY PACK. CHECKED GOOD IAW AMM 33-53.
